淡江大學機構典藏:Item 987654321/20584
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 56437/90265 (63%)
造访人次 : 11704523      在线人数 : 50
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜寻范围 查询小技巧:
  • 您可在西文检索词汇前后加上"双引号",以获取较精准的检索结果
  • 若欲以作者姓名搜寻,建议至进阶搜寻限定作者字段,可获得较完整数据
  • 进阶搜寻


    jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20584


    题名: A brief review of shrinkage estimation of a multivariate normal mean with extension to multiple linear regression
    作者: 林志娟;Lin, Jyh-jiuan;Pal, Nabendu;Chang, Ching-hui
    贡献者: 淡江大學統計學系
    关键词: loss function;prediction mean squared error (PMSE);risk function
    日期: 2005-12
    上传时间: 2009-11-30 12:52:41 (UTC+8)
    出版者: Pushpa Publishing House
    摘要: Estimation of regression coefficients in a linear regression model is essential not only to understand the relationship between the response (dependent) variable and the explanatory (independent) variables, but also for predicting the response variable efficiently. It is known that an improved shrinkage estimation of the regression coefficients leads to a better prediction of the response variable in terms of lower prediction mean squared error. In this review paper we revisit the shrinkage estimation of the regression coefficients, which is an extension of Stein�s seminal work on shrinkage estimation of a multivariate normal mean, and see its connection to prediction.
    We have compiled materials from the existing major works on shrinkage estimation and added some new results (or extended some existing less known results) so that our review paper gives a comprehensive idea of the topic and hence helps the researchers interested in this area.
    關聯: Advances and Applications in Statistics 5(3), pp.371-399
    显示于类别:[統計學系暨研究所] 期刊論文

    文件中的档案:

    没有与此文件相关的档案.

    在機構典藏中所有的数据项都受到原著作权保护.

    TAIR相关文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回馈